# SDR MALA030351

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ON FLIGHT NR 3342, AVIONIC SMOKE DETECTION LIGHT ILLUMINATED.  ABORTED TAKEOFF.  AVIONICS SMOKE LIGHT ILLUMINATED ON TAKEOFF, PERFORMED HIGH SPEED ABORT AND USED MAX BRAKING. MECHANIC SIGN OFF: PERFORMED REJECTED TAKEOFF INSPECTION IAW SAAB AMM 05-50-00. ALL CHECKS GOOD.  DEFERRED AVIONICS SMOKE LIGHT IAW 26-13-3B ENTERED INTO DMR AND MXC NOTIFIED.  MAINTENANCE REPLACED DETECTOR.
